CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Asymptotic error expansions for the finite element method for second order elliptic problems in R_N, N>=2, I: Local interior expansions

Mohammad Asadzadeh (Institutionen för matematiska vetenskaper, matematik) ; Alfred, H. Schatz ; Wolfgang Wendland
SIAM Journal on Numerical Analysis (0036-1429). Vol. 48 (2010), 5, p. 2000-2017.
[Artikel, refereegranskad vetenskaplig]

Our aim here is to give sufficient conditions on the finite element spaces near a point so that the error in the finite element method for the function and its derivatives at the point have exact asymptotic expansions in terms of the mesh parameter h, valid for h sufficiently small. Such expansions are obtained from the so-called asymptotic expansion inequalities valid in RN for N ≥ 2, studies by Schatz in [Math. Comp., 67 (1998), pp. 877-899] and [SIAM J. Numer. Anal., 38 (2000), pp. 1269-1293].

Nyckelord: Richardson extrapolation, local estimates, asymptotic error expansion inequalities, similarity of subspaces, scalings, finite element method, elliptic equations

Denna post skapades 2009-12-09. Senast ändrad 2016-07-13.
CPL Pubid: 103183


Läs direkt!

Lokal fulltext (fritt tillgänglig)

Länk till annan sajt (kan kräva inloggning)

Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)


Tillämpad matematik

Chalmers infrastruktur